My bum is burning

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

therearemiracles
Veteran Member


Date Joined Dec 2006
Total Posts : 3608
   Posted 3/25/2008 7:21 AM (GMT -6)   
I know I  have hemi's but OMG they are burning. I've never experienced such pain in my life. I'm sitting here at my desk and I just popped in a Preperation H, but that hasn't even kicked in. I may have to take Tylenol. I have no idea why in the world it's burnng so bad these last few days. I stopped bleeding for 3 weeks on my own, no meds (I haven't been on meds for 5 months) then it picked up b/c I think I had too many m&m's with cashews or the sugar got me then I was in a bad flare and got it under control in 5 days with my natural supplements.
Has anyone had burning, I mean, burning like when you scrape your knee and put alcohol on it and it burn where you can't catch your breath the pain is so unbearable?
 
I had the Rocephin shot and 2 weeks of Omnicef, this helped with my bloating and digestion. That was 4/15/07
Had Cipro and Predison for 10 & 5 days, 7/3/07
Colonoscopy & Endoscopy 7/27, Left sided colitis and near cecum (mild)
Had a shot of steriods for my ear inflammation 8/31
Stopped Colozal 10/1/07 was on it for 7 weeks, side effects
On Standard Process supplements, trying a new protocal from a
natural path as of 9/10/07
!
 
 
 


Red_34
Forum Moderator


Date Joined Apr 2004
Total Posts : 23551
   Posted 3/25/2008 9:28 AM (GMT -6)   
Hmmm it seems that something is going on for sure. You may want to give your doc a call and see what he/she says. Because of Preperation H is not working and if it IS your hemmeroid, then maybe the doc can take a peek or prescribe steroid suppositories to help shrink it. Have you taken a peek down there yourself? Are there any cuts or anything? Is your hemmie internal or external? It could also be a fissure - I know those burn like hades.
 @--->--SHERRY--<---@
Moderator for Allergies/Asthma and Co-moderator for UC
~Left sided Uc-'92-Colazal(9 daily),6mp(50-100mgs),Prilosec,Biotin,Forvia,Pro-Bio**Unable to tolerate Asacol, Rowasa or Canasa**~Allergies-Singulair
~Secondary Reynauds Syndrome-'04-Norvasc~Fibromyalgia-'06~Sacroiliitis-epidural injections
To help Healingwell - click here: DONATE
 
 
 
 

 
 


therearemiracles
Veteran Member


Date Joined Dec 2006
Total Posts : 3608
   Posted 3/25/2008 9:32 AM (GMT -6)   

Hi and thanks for emailing me back. It right inside, you can't see anything from the outside. It feels ok now, I just took Tylenol 15 mins ago, so I don't think it kicked in yet, could it? It feels better if I stand and not sit too. I will look up fissure and see what I can read on that. Thanks again.


I had the Rocephin shot and 2 weeks of Omnicef, this helped with my bloating and digestion. That was 4/15/07
Had Cipro and Predison for 10 & 5 days, 7/3/07
Colonoscopy & Endoscopy 7/27, Left sided colitis and near cecum (mild)
Had a shot of steriods for my ear inflammation 8/31
Stopped Colozal 10/1/07 was on it for 7 weeks, side effects
On Standard Process supplements, trying a new protocal from a
natural path as of 9/10/07
!
 
 
 


hekela
Veteran Member


Date Joined Nov 2006
Total Posts : 731
   Posted 3/25/2008 11:15 AM (GMT -6)   
yeah sitting is not good for hemis.

the best thing is to lie on your side if at all possible. you could try a sitz bath but that may not work if it's inside.

if something doesn't relieve it fairly soon you will probably want to go see your doc.
29, happily married, stay at home mom to 2 year old son. due to have baby #2 9/17/08
UC (probably pancolitis, but no c-scope yet), diagnosed June 2006, started having major symptoms sometime in January 2006, about 3 months after childbirth. 2nd flare (minor) may 2007 after taking caprylic acid for 2 weeks.

-Prednisone 8/28/06-2/28/07. and again may '07, 8 week course.
-Prayer! asacol, probio, ground psyllium husk, prenatal, folic acid, cal-mag

may you live all the days of your life.


Beth75
Veteran Member


Date Joined Jul 2007
Total Posts : 2148
   Posted 3/25/2008 11:27 AM (GMT -6)   
take warm bath once a day for a few days or when you shower just sit in it and let the tub fill up a bit while you do your normal stuff.

I used the prep h, wipes, ointment and suppositories, great help!

Yes, it feels like pooping razor blades and it is painful to sit on. Try to lay down as much as possible.
Beth, 32 ~ Major Flare Sept/Oct 07 ~ almost in remission
UC dx'd March 2000 (30 cenitmeters as of 2005-proctosigmoiditis)
Azathioprine 200mg 1xday nightly; Calcium and Vit D 500mg 3xday, Multi Vit, Folic Acid 400mg 2xday, Prilosec, Probiotics.
Minimal Change Disease (Kidney Disorder) dx'd Sept 2007 - partial remission since 03/08
Prednisone 30mg 1xday (taper 5mg a week from 60 = ), Simvastatin 20mg 1xday, Diovan 160mg 2xday. Tekturna 300mg 1xday, Fursomide 20mg 1xday, Fosomax 70mg 1xweek. MCD may be from hypersensitivty to 5ASA drugs.
Pre-Diabetic from Prednisone use - Low carb/sugar diet & exercise.


NMcP
Regular Member


Date Joined Mar 2008
Total Posts : 212
   Posted 3/25/2008 2:40 PM (GMT -6)   
Prep H only irritated my hemms and made them very, very angry! Why not call your Doc and see if he can prescribe some sort of ointment or supp? No point being in pain!! OTC stuff sometimes can make things worse. So might as well make that dr earn his keep!

therearemiracles
Veteran Member


Date Joined Dec 2006
Total Posts : 3608
   Posted 3/25/2008 2:46 PM (GMT -6)   
I do have a fax into them asking if they can call something in. I'm so disappointed in my GI. She's great at the colonoscopy part, I had the best drugs in the world and felt great afterwards, compared to my first one from a rectal doctor, I was in complete hell afterwards. But my GI even after my scope I couldn't get into see her for 2 months! She's that busy. She'll prescribe me whatever I want over the phone, but seeing her is like seeing getting a Oprah ticket, ya just can't! The sad part is I live in a rural area all doctors are a hour or more drive away. I hate to start over with a new GI and do another scope and all that. I have Pentasa, Colozal and Asacol at home, plus all rectal meds. I have what it takes, but I just wanted to follow up and ask how bad is my colits all though she said mild, well whats mild? My symptoms sometimes I feel like I'm dieing...is that mild? I'm thankful, I'm not on meds some days I think I should be, but the sideffects are the worst for me. I get aches and headaches, dizzyness and it seems like the diarreah is worse. I'm having a poor me day I guess, but you know you get sick and tired of this is BS, ya know.

I had the Rocephin shot and 2 weeks of Omnicef, this helped with my bloating and digestion. That was 4/15/07
Had Cipro and Predison for 10 & 5 days, 7/3/07
Colonoscopy & Endoscopy 7/27, Left sided colitis and near cecum (mild)
Had a shot of steriods for my ear inflammation 8/31
Stopped Colozal 10/1/07 was on it for 7 weeks, side effects
On Standard Process supplements, trying a new protocal from a
natural path as of 9/10/07
!
 
 
 


Red_34
Forum Moderator


Date Joined Apr 2004
Total Posts : 23551
   Posted 3/25/2008 4:34 PM (GMT -6)   
It could be that you just can't tolerate any form of 5-ASA. If you are feeling very dizzy while on Canasa with no let up then it could be that you are having an allergic reaction. That is why I mentioned maybe contacting the doc for steroid supps.

Poor me days are acceptable :) Yes, we all get tired of this no doubt.
 @--->--SHERRY--<---@
Moderator for Allergies/Asthma and Co-moderator for UC
~Left sided Uc-'92-Colazal(9 daily),6mp(50-100mgs),Prilosec,Biotin,Forvia,Pro-Bio**Unable to tolerate Asacol, Rowasa or Canasa**~Allergies-Singulair
~Secondary Reynauds Syndrome-'04-Norvasc~Fibromyalgia-'06~Sacroiliitis-epidural injections
To help Healingwell - click here: DONATE
 
 
 
 

 
 


KSpace
Regular Member


Date Joined Jan 2008
Total Posts : 72
   Posted 3/25/2008 7:14 PM (GMT -6)   
therearemiracles,
I don't believe it! I am experiencing the EXACT same symptoms. Since I started the Lialda back in Feb, while being on the Cortenema, I was feeling great. I couldn't believe I felt "normal". But since tapering the Cortenema, I've felt this horrible, burning, tearing pains during bowel movements. It hurts like stink! I think I have hemmis but not sure if it's a flare. How do you guys tell the difference? My BM's are actually free of blood/mucous. Can't figure it out.

It's funny how as I was reading your post, it felt like my story!
15 cm left sided colitis
Now tapering Cortenema and alternating with Rowasa.
Lialda 4.8 gms since Feb '08
Lialda has been amazing!
I think I'm in remission. :)


ibd in the lungs
New Member


Date Joined Mar 2008
Total Posts : 2
   Posted 3/25/2008 7:44 PM (GMT -6)   
You sound exactly like me whenever I take antibiotics for anything. One of doctors finally figured it out. Most women either get a yeast infection from taking antibotics, but I always get fungus in my system which is extremely bad pain at my butt opening. It feels like acid coming out and burning my skin and anything you put on it stings badly. It's bright red and spreads, itchy, and burning pain. I was prescribed a cream called Diproplonate Cream applying a couple of times a day. It goes away quickly with this cream. I try to load up on yogurt when I take antibiotics, but its not enough sometimes. I was in agony for over a year with this off and on. I feel your pain and hope you get better.
New Topic Post Reply Printable Version
Forum Information
Currently it is Sunday, June 24, 2018 3:58 PM (GMT -6)
There are a total of 2,974,784 posts in 326,209 threads.
View Active Threads


Who's Online
This forum has 161303 registered members. Please welcome our newest member, Anjama.
414 Guest(s), 3 Registered Member(s) are currently online.  Details
Lwill351, getting by, brucen36